# SDR HALA20250212060

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 45,115 hours, 7,163 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: TRIM TANK TRANSFER FAULT. FOUND FUEL OUTER TK INLET VALVE 2 FAILED. REMOVED AND REPLACED OUTER TANK FUEL INLET-VALVE ACTUATOR PER AMM 28-25-57. OPS CHECK GOOD. OK FOR SVC.
